# SDR UIEA201000029

- Difficulty date: January 18, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 87,026 hours, 14,764 cycles
- Engine: Ge CF650E2
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 340-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON FASTENER HEAD BS 340-440 STR-32AL.  DRILLED OUT AND INSTALLED HI-LOCK HL63PB6-4 B/N 36457-01 IAW SRM 51-30-02, PERFORMED HFEC IAW D67170 PART 651-00-00 T-16 AND 23 NO CRACKS FOUND.
